# SDR TSAA0675112

- Difficulty date: November 24, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- Aircraft time: 53,684 hours, 58,313 cycles
- Engine: Pwa JT8D9A
- Engine time: 57,673 hours, 76,419 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control Valve
- Part number: 658385001
- Part serial: 6324373
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLT 206 HNL-OGG: DURING TAKEOFF ROLL, NR 1 ENGINE EPR WOULD NOT INCREASE ABOVE 1.53 WITH MORE THAN A TWO THROTTLE KNOB WIDTH SPLIT AND EGT RISING TO 580 DEGREES.  NR 2 ENGINE STABILIZED AT 1.89 EPR AND EGT AROUND 530 DEGREES.  TAKEOFF WAS ABORTED AROUND 80 KNOTS.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE PRESSURE RATIO BLEED CONTROL IAW AMM 75-31-11.  OPERATIONAL AND LEAK CHECK WAS PERFORMED WITH NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
